Active Ingredient: Ibuprofen 200 mg
Serving Size of Active Ingredient: take 1 tablet every 4 to 6 hours while symptoms persist. if pain or fever does not respond to 1 tablet, 2 tablets may be used
Purpose: Pain reliever/fever reducer
Inactive Ingredients: carnauba wax, cellulose, corn starch, fumed silica gel, hypromellose, lactose, magnesium stearate, polydextrose, PEG, red iron oxide, sodium starch glycolate, stearic acid, titanium dioxide.
store at controlled room temperature. avoid excessive heat 40°C (104°F)
Product ID: 941-10-GCP